# SDR SWAA2019091036753

- Difficulty date: August 16, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 69,438 hours, 40,852 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 147A35003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER CLIP CORRODED AT BS 1006, STR 26R.  R&R STRINGER CLIP IAW SRM, AMM, & DWG.
